... then finally?
Is your doc aware that you are stopping the medication? If so, he should have tapered you off of it. You were on too much of it too, which probably means you are going to really have problems getting off of it. I'm not sure what your question is however, since it was cut off.
Hello sufferingalone. Aside from Venlafaxine/Effexor, are you on any other medications? Regards pledge
I don't beat around the bush, I'm very direct. 450mg per day is a fairly high dosage and if you don't end up in the E.R. By choice or otherwise then consider yourself lucky. If you wake up in a psyche ward, hopefully you'll learn that there's a reason for warnings. Not to mention, the reason you started Effexor in the first place, that dark place, is still there. Only now, it's there and you're having withdrawals. Some people die from withdrawals. Some people get brain zaps. Sometimes they go away. Sometimes they last forever.
Hi, I am on day 8 coming off Effexor, It is a nightmare even though I was taperd off. Today is the best day so far, the nausea is not as bad but the head zaps are terrible. I was on 75mg for over 10 years and tapered down to 37mg for 14 days. Hope this help with what you were asking.
sufferingalone. Hello. First, I would like to say, by joining this site, you will not be suffering alone anymore. We all suffer from something. And the help of this site, and the people on here, will benefit and help you more than you know. I'm just checking in on you, and seeing how you're doing now. I just came across this question, and it blew me away. I agree with kaismama about the doctor doing this to you. My son was in the hospital for a little while, and was put on Effexor XR. When he got out the doctor did the exact right thing and gave him prescriptions to taper him off slowly. Being thickheaded, as older teenager's can be, he tried quitting cold turkey. He said it was the most horrible withdraws and experience he had ever had. He got right back on it, and followed the doctors instructions to the T. And he did OK. So, how are you feeling now? I hope very much better. I'm here if you need a friend. Take care, and many blessings to you. Ruth
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Dec 2016 • 3 answers
I have just started on Effexor.Was on Celexa it did nothing but make me worse.I have anxiety, and d?
Updated 5 Aug 2016 • 4 answers
Updated 17 Feb 2017 • 1 answer
Updated 10 Jul 2018 • 1 answer
Updated 2 days ago • 3 answers